# SDR AALA202204200295

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323
- Aircraft serial: 41665
- Aircraft time: 80,660 hours, 10,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 181846
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY M33142 FAILS TO HOLD CHARGE. REMOVED AND REPLACED BATTERY PACK M33142 AT MAIN DECK CREW REST. OPERATIONS CHECK GOOD PER AMM 33-51-06.
